# SDR HALA2009040500128

- Difficulty date: April 5, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 24,914 hours, 4,718 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Processor
- Condition: Faulted
- Location: Tcas
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS MSG TCAS DISPLAYED.  RERACKED TCAS PROCESSOR PERFORMED MM 34-45-00, PASS, GROUND CHECK OKAY.  NO TCAS MSG DISPLAYED ON EICAS PAGE.
